Quantum integrability of the generalized elliptic Ruijsenaars models

Yasushi Komori, Kazuhiro Hikami

Research output: Contribution to journalArticle

29 Citations (Scopus)

Abstract

The quantum integrability of the generalized elliptic Ruijsenaars models is shown. These models are mathematically related to the Macdonald operator and the Macdonald-Koornwinder operator, which appeared in the q-orthogonal polynomial theories. We construct these integrable families by using the Yang-Baxter equation and the reflection equation.

Original languageEnglish
Pages (from-to)4341-4364
Number of pages24
JournalJournal of Physics A: Mathematical and General
Volume30
Issue number12
DOIs
Publication statusPublished - Jun 21 1997
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Quantum integrability of the generalized elliptic Ruijsenaars models'. Together they form a unique fingerprint.

  • Cite this